# SDR ASAA2022070738998

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 1,498 hours, 433 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: UNKNOWN
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON MATING SURFACE OF TRANSFER G/B SLIDER WHILE ACCOMPLISHING SBLEAP-1B-72-0317-BS7-1 #1 ENGINE. GROUNDED - YES. FOUND DAMAGE ON EDGE FLANGE PART IS OUT OF LIMITS NO DAMAGE ALLOWED IN THIS AREA REF B737-9 AMM 72-60-00-200-801-G00 STEP 2 (H4). REMOVED TRANSFER GEAR BOX ASSEMBLY REF AMM 72-62-03-000-801-G00. INSTALLED NEW TRANSFER GEARBOX SLIDER REF AMM 72-62-05-400-801-G00 LEAK CK GOOD. INSTALLED TRANSFER GEAR BOX ASSEMBLY REF AMM 72-62-03-400-801-G00 OPS LEAK CK GOOD.
